# SDR FDEA201103271194

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Finger Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E COMP AT STA XORS 510 FOUND FINGER DOUBLER WITH APPROX (5) INCH CRACK  L/E SKIN ARB7574-2,  XOS 620.  TRIMMED IAW SRM 57-40-02, REPAIR 9, FIG 203, REV 46.  HFEC C/OUT ON REPAIR AREA FOUND NO CRACK EVIDENT.  FABRICATED DOUBLER, ANGLE AND  FILLER;  AND  INSTALLED IAW SRM 57-40-02, REPAIR 9, FIG 203, REV 46.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
